# SDR DALA2024013101433

- Difficulty date: January 28, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 97,331 hours, 25,372 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 1R DOOR SLIDE ARM LIGHT WON'T LIGHT UP WHEN ARMED. CORRECTIVE ACTION: T/S PER B757 FIM25-66-00. ADJUSTED SENSOR SWITCH PER B757 AMM TASK 25-66 TO PROPER CLEARANCE. OPS CHK OF SLIDE LIGHT NML. (4401794)
